MathSciNet Relay Station
MathSciNet bibliographic data
MR2317920 (2008c:65366) 65N55 (42C40)
Dahlke, Stephan; Fornasier, Massimo; Raasch, Thorsten Adaptive frame methods for elliptic operator equations. Adv. Comput. Math. 27 (2007), no. 1, 27–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement